# SDR DL72E992043

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT WING REAR SPAR LWR CHORD ANGLE IS CRACKED, O/B OF NR 5 FLAP TRACK.  REMOVED CRACKED SECTION, FABRICATED NEW PER MM 57-55-0, AND INSTALLED.
